Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

$7.99

Added to wishlistRemoved from wishlist 0
Add to compare
Spread the love


Price: $7.99
(as of Oct 13, 2024 07:03:43 UTC – Details)


From the brand

Rite Aid, Ryshi, Thrifty, Nicotine gum, omeprazole, acetaminophenRite Aid, Ryshi, Thrifty, Nicotine gum, omeprazole, acetaminophen

Pain Relief

Digestive Health

Quit Smoking

RYSHI

First Aid

Allergy & Sinus

EYE & FOOT CARE

Vitamins

Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 8.15 x 4.02 x 0.94 inches; 1.13 ounces
Date First Available ‏ : ‎ June 21, 2019
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B07TBPLWFF
Country of Origin ‏ : ‎ USA

MULTI-SYMPTOM RELIEF: You’ll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands.
FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Customers say

Customers like the effectiveness, value for money, and quality of the medication. They mention it works well for both their bodies and wallets and is just like Tylenol at a much lower price.

AI-generated from the text of customer reviews

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults”

Your email address will not be published. Required fields are marked *

Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults
Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

$7.99

Dogbarkdeterrent
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart